# SDR SWIA202512220001

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 43,650 hours, 39,790 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING ON DEPARTURE NOSE GEAR DOWN WHILE BOTH MAINS WERE UP. RAN QRH AND EXTENDED GEAR FOR LANDING SUCCESSFULLY.   (FLIGHT 5442 - FILED CLOSED) THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 31401093 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE CP 31401375 FOR REPLACEMENT OF THE NLG OLEO EXTENDED SENSOR BRACKET. SEE  CP 31401413  AND CP 31402598 FOR TROUBLESHOOTING AND MAINTENANCE PERFORMED FOR THE NLG SHOCK STRUT REPACK. COMPLIED WITH NLG SHOCK STRUT SERVICING TASK CARD 12-710-003. PERFORMED EXTENSION/RETRACTION OF THE NLG IN REFERENCE TO AMM 32-33-00. OPS CHECK GOOD AT THIS TIME. SEE CAMP CP 31405652 FOR EXTENSION CHECK AFTER 24 HOURS OF THE AIRCRAFTS MOVEMENT."
